Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/29334
DC FieldValueLanguage
dc.contributor.authorZimmermann, Bruno P.it
dc.date.accessioned2019-12-11T09:07:05Z-
dc.date.available2019-12-11T09:07:05Z-
dc.date.issued2019-
dc.identifier.citationBruno P. Zimmermann, "On upper and lower bounds for finite group-actions on bounded surfaces, handlebodies, closed handles and finite graphs", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 51 (2019)", Trieste, EUT Edizioni Università di Trieste, 2019, pp.it
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/29334-
dc.description.abstractIn the present paper, partly a survey, we discuss upper and lower bounds for finite group-actions on bounded surfaces, 3-dimensional handlebodies and closed handles, handlebodies in arbitrary dimensions and finite graphs (the common feature of these objects is that they have all free fundamental group).it
dc.language.isoenit
dc.publisherEUT Edizioni Università di Triesteit
dc.relation.ispartofRendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematicsit
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectupper bounds for finite group actionit
dc.subjecthandlebody in arbitrary dimensionit
dc.subjectsurface with boundaryit
dc.subjectfinite graphit
dc.titleOn upper and lower bounds for finite group-actions on bounded surfaces, handlebodies, closed handles and finite graphsit
dc.typeArticleit
dc.identifier.doi10.13137/2464-8728/29334-
dc.subject.msc201057M60it
dc.subject.msc201057S17it
dc.subject.msc201057S25it
dc.identifier.eissn2464-8728-
dc.identifier.doieutx-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.51 (2019)
Files in This Item:
File Description SizeFormat
Zimmermann.pdf203.04 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

116
checked on Aug 18, 2022

Download(s)

25
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons